# SDR YENA2022032400308

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A300*
- Aircraft serial: 07230
- Aircraft time: 19,807 hours, 6,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, REF AEM NR 2022-123689: CORR LWR DOOR SILL LH SIDE (SPOT 1); REF AEM NR 2022-123689 FOR ALL WORK ACP PERM RPR PER SRM 51-41-14-300. (CONSIDERED AS A MAJOR)
